Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1222870
Full text of review: PDF
Book Information:

Author: Zhang Guan-Hou
Title: Theory of entire and meromorphic functions. Deficient and asymptotic values and singular directions
Additional book information: Translations of Mathematical Monographs, vol. 122, American Mathematical Society, Providence, RI, 1993, xi + 375 pp., US$182.00. ISBN 0-8218-4589-6.

References [Enhancements On Off] (What's this?)

  • [B1] G. A. Barsegjan, Geometry of meromorphic functions, Mat. Sb. (N.S.) 114(156) (1981), no. 2, 179–225, 335 (Russian). MR 609289
  • [B2] -, The property of closeness of the a-points and the structure of schlicht Riemann surfaces. I, II, Izv. Akad. Nauk Armenian SSR 12 (1977), 375-400, 407-425.
  • [GLO1] A. A. Gol'dberg, B. Ja. Levin, and I.V. Ostrovskii, Value distribution of meromorphic functions, Nauka, Moscow, 1970. (Russian)
  • [GL02] -, Entire and meromorphic, Survey of Complex Variables (Itogi 256), Akad. Nauk SSSR (1991), 5-185. (Russian)
  • [Gr] Phillip A. Griffiths, Entire holomorphic mappings in one and several complex variables, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1976. The fifth set of Hermann Weyl Lectures, given at the Institute for Advanced Study, Princeton, N. J., October and November 1974; Annals of Mathematics Studies, No. 85. MR 0447638
  • [H] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • [S] M. L. Sodin, On the distribution of the values of meromorphic functions of finite order with respect to the arguments, Sibirsk. Mat. Zh. 31 (1990), no. 2, 169–179 (Russian); English transl., Siberian Math. J. 31 (1990), no. 2, 327–335. MR 1065591, 10.1007/BF00970663
  • [W1] Hung-hsi Wu, The equidistribution theory of holomorphic curves, Annals of Mathematics Studies, No. 64, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1970. MR 0273070
  • [W2] S. J. Wu, On angular distribution of meromorphic functions, Chinese Sci. Bull. 38 (1991), 185-188.

Review Information:

Reviewer: W. H. J. Fuchs
Journal: Bull. Amer. Math. Soc. 30 (1994), 319-326
DOI: https://doi.org/10.1090/S0273-0979-1994-00478-1